# SDR C2XA98IA500

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53672409208
- Condition: Corroded
- Location: Bs 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 15R WAS FOUND CORRODED AT FRAME 40.  MAINTENANCE REPAIRED THE AFFECTED STRINGER USING A SPLICE REPAIR IAW THE ATR 42-320 SRM 51-24-01, 53-00-00.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
